I was on letrazole from Dec 2017 for 8 months. In that time I became almost crippled with pains in my right knee and not able to put weight on my leg. Some days I had to use crutches to get about. My eyes were also extremely painful and swollen with the whites being all bloodshot. My GP kept prescribing drops for my eyes but never mentioned letrazole side effects. Eventually I asked them about side effects and they just advised me to contact the breast nurse. She told me to stop the tablets and arranged for me to see the oncologist. In the three weeks before I saw him the pain disappeared and my eyes returned to normal. I actually felt normal. I now take exemestane. My joints are still sore and stiff but not agonising like they were. My eyes however are still sore but again not as bad as they were on letrazole. I have seen the breast surgeon again for a check up and he insists that exemestane does not cause problems with eyes. I think I will suggest when I see him again he reads the messages in this forum. I cannot advise anything. I do not know what to do myself. Life is just miserable. It seems as if different drugs side effects are different for different people. My sister in-law is on letrazole and has no side effects at all. Is it worth taking these tablets. Who can tell me what difference it makes.
... View more